# SDR AALA202111114373

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 63,909 hours, 29,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EVERY OVERHEAD EXIT SIGN IN THE CABIN HAS MULTIPLE BURNED OUT BULBS. REMOVED AND REPLACED INOPERATIVE OVERHEAD EXIT SIGNS PER AMM 33-51-11.
